Stochastic Models of Edge Turbulent Transport in the thermonuclear reactors

Volchenkov D (2005)
IoP : Journal of Physics : Conference Series (JPCS) 7: 214-226.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2005
Zeitschriftentitel
IoP : Journal of Physics : Conference Series (JPCS)
Band
7
Seite(n)
214-226
ISSN
1742-6588
eISSN
1742-6596
Page URI
https://pub.uni-bielefeld.de/record/2092641

Zitieren

Volchenkov D. Stochastic Models of Edge Turbulent Transport in the thermonuclear reactors. IoP : Journal of Physics : Conference Series (JPCS). 2005;7:214-226.
Volchenkov, D. (2005). Stochastic Models of Edge Turbulent Transport in the thermonuclear reactors. IoP : Journal of Physics : Conference Series (JPCS), 7, 214-226. https://doi.org/10.1088/1742-6596/7/1/018
Volchenkov, D. (2005). Stochastic Models of Edge Turbulent Transport in the thermonuclear reactors. IoP : Journal of Physics : Conference Series (JPCS) 7, 214-226.
Volchenkov, D., 2005. Stochastic Models of Edge Turbulent Transport in the thermonuclear reactors. IoP : Journal of Physics : Conference Series (JPCS), 7, p 214-226.
D. Volchenkov, “Stochastic Models of Edge Turbulent Transport in the thermonuclear reactors”, IoP : Journal of Physics : Conference Series (JPCS), vol. 7, 2005, pp. 214-226.
Volchenkov, D.: Stochastic Models of Edge Turbulent Transport in the thermonuclear reactors. IoP : Journal of Physics : Conference Series (JPCS). 7, 214-226 (2005).
Volchenkov, Dimitry. “Stochastic Models of Edge Turbulent Transport in the thermonuclear reactors”. IoP : Journal of Physics : Conference Series (JPCS) 7 (2005): 214-226.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar